# SDR DL76G081723

- Difficulty date: December 13, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 73,060 hours, 15,608 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fod
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A IN FWD GALLEY REPORTED A LITTLE SMOKE/ELECTRICAL BURNING SMELL COMING FROM OVEN LOCATION 407.  REMOVED PAPER LABEL FROM OVEN RACK.  OPERATED OVEN WITH NO SMELL OR SMOKE.
